Tempered distributions and their application in computing conditional moments for normal mixtures
Stergios Fotopoulos ()
Statistics & Probability Letters, 2004, vol. 67, issue 3, 257-266
Abstract:
We offer a unified theory, which provides necessary and sufficient conditions for almost everywhere convergence of radial smooth functions using Fourier integrals on Euclidean spaces. We apply this methodology to obtain expressions for the conditional variance of scale mixtures of multivariate normal. We present some specific examples, i.e., the multivariate t-distribution and when the scale is gamma distributed.
Keywords: Bochner-Riesz; kernel; Radial; functions; Fourier-Bessel; transform; Conditional; expectation; Mixing; variables (search for similar items in EconPapers)
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(04)00037-9
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:67:y:2004:i:3:p:257-266
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().